# SDR WX0A2015092172881

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,218 hours, 31,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752503
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NR 1 BEAM, AFT CORNER CRACKED.  REPAIRED IAW SRM 52-05 FIG 97.  WORK ACCOMPLISHED ON WO 264507 M301 ITEM 180 & WO 1012045-8600-0038.
